# SDR AALA990943

- Difficulty date: June 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N236AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49251
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Row 12
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE SEAT MOUNTED EMERGENCY EXIT LIGHT ASSEMBLY AT ROW 12 INOPERATIVE AND MISSING LENS.  REPLACED SEAT MOUNTED LIGHT ASSEMBLY AND LENS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
